Alert archive / Ohio / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 82, NWS Wilmington, OH

June 13, 2007Scioto County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 13, 2007, 9:39 PM EDT for Scioto County, Ohio. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2007, 9:39 PM EDT (01:39 UTC)
Expired
Jun 13, 2007, 10:13 PM EDT
In force
34 min
Issued by
NWS Wilmington, OH
Area
Counties, with a storm outline in the text

County Scioto County, OH

The radar

The Cincinnati radar (KILN), 102 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 6:31 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2007-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 308 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2007-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
308 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
2432 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KILN 140138
SVRILN
OHC145-140230-
/O.NEW.KILN.SV.W.0082.070614T0139Z-070614T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
939 PM EDT WED JUN 13 2007

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SCIOTO COUNTY IN SOUTHWEST OHIO...

* UNTIL 1030 PM EDT.

* AT 932 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS
  STORM WAS LOCATED NEAR MCDERMOTT...MOVING SOUTHWEST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SCIOTO
  COUNTY...INCLUDING LOMBARDSVILLE...OTWAY...FRIENDSHIP AND TURKEY
  CREEK LAKE.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR NORTHEASTERN KENTUCKY.

LAT...LON 3885 8290 3896 8312 3884 8335 3856 8322
      3869 8303 3875 8290 3858 8283 3879 8266

$$
2 follow-up statements
000 
WWUS51 KILN 140154
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
953 PM EDT WED JUN 13 2007

OHC145-140230-
/O.CON.KILN.SV.W.0082.000000T0000Z-070614T0230Z/
SCIOTO OH-
953 PM EDT WED JUN 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR SOUTHERN SCIOTO COUNTY...

AT 945 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM HAD WEAKENED BUT WAS STILL CAPABLE OF
PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
LOMBARDSVILLE...MOVING SOUTHWEST AT 20 MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN SCIOTO
COUNTY...INCLUDING FRIENDSHIP AND TURKEY CREEK LAKE.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. TREES WERE 
DOWNED IN PORTSMOUTH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3879 8296 3887 8320 3884 8335 3856 8322
      3871 8305 3875 8290 3858 8283 3872 8278

$$
000 
WWUS51 KILN 140213
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1012 PM EDT WED JUN 13 2007

OHC145-140222-
/O.CAN.KILN.SV.W.0082.000000T0000Z-070614T0230Z/
SCIOTO OH-
1012 PM EDT WED JUN 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SCIOTO COUNTY HAS
BEEN CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3879 8296 3887 8320 3884 8335 3856 8322
      3871 8305 3875 8290 3858 8283 3872 8278

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:44 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 13, 7:44 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
744 PM EDT WED JUN 13 2007

.SYNOPSIS...
A COUPLE OF WEAK DISTURBANCES WILL MOVE SOUTHWEST BETWEEN AN
UPPER LEVEL RIDGE OVER THE WESTERN GREAT LAKES AND AN UPPER LEVEL
TROUGH OFF THE EAST COAST THIS EVENING AND AGAIN ON THURSDAY. THE UPPER
RIDGE WILL BUILD BACK EAST WITH DRY WEATHER EXPECTED THIS WEEKEND.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
LINE OF CONVECTION DROPPING SE HAS FILLED IN AND IS HOLDING
TOGETHER AS IT RECEIVES SUPPORT FROM H5 VORT. INCREASED POPS IN THE
E TO LIKELY AND ADDED A SLIGHT CHC IN THE W. HAVE THE LINE TIMED TO
THE OH RIVER AROUND 02Z.

SITES

&&

.SHORT TERM /11 PM THIS EVENING THROUGH FRIDAY/...
BEST CHANCE OF PCPN THIS EVENING WILL BE IN THE SE THIRD AS ON
GOING CONVECTION IN NE OH TRACKS SW. CONFIDENCE THAT THE
CONVECTION WILL HOLD TOGETHER AND WILL TRACK FAR ENUF W TO AFFECT
THE REGION WASNT VERY HIGH...SO ONLY CARRIED A 20 TO 30 POP FOR
NOW.

S/W PUSHES SW OF THE REGION BY 06Z AND WITH SETTING OF THE SUN
EXPECT THE CONVECTION TO DIE BETWEEN 00Z-03Z. SKIES SHOULD GO
MOSTLY CLEAR OVERNIGHT.

ANOTHER S/W DROPS SWINGS AROUND H5 LOW CENTERED OFF CAPE COD AND
ACROSS THE OH VLY ON THU. MODEL SOUNDINGS ARE SHOWING SOME
INSTABILITY...THE BEST BEING IN THE SE. CARRIED SLIGHT CHC POPS
AGAIN FOR THU. ANY CONVECTION SHOULD END QUICKLY WITH SUNSET FOR
THU NGT.

NO ORGANIZE KICKER ON FRI. ALSO INSTABILITY ACROSS THE REGION
LOOKS LESS...SO KEPT PCPN OUT OF THE FORECAST FOR FRI.

MAV NUMBERS FOR LOWS TONIGHT LOOKED SQUIRRELLY. CVG WAS SEVERAL
DEGREES COOLER THAN DAY AND CMH. WENT WITH LOWS THAT WERE SIMILAR
IN STRUCTURE TO LAST NIGHT...WITH THE COOLEST TEMPS IN THE NW. MAV
WAS ABOUT 4 DEGREES WARMER THAN THE MET OR FWC NUMBERS FOR HIGH ON
THU. FELT THE MAV WAS A LITTLE TOO WARM. EXPECT A LITTLE MORE CU
TOMORROW WITH S/W...SO WENT A MAV/MET BLEND. MUCH COOLER H8 TEMPS
WORK IN THU NGT. SAW NO REASON TO ARGUE WITH THE COOLER MAV LOWS.
FINALLY TEMPS ON FRIDAY WILL BE TRICKY H8 COLD POOL REMAINS OVER
CWA. GUIDANCE IS A CATEGORY LOWER THAN PREV FCST. ADJUSTED TEMPS
CLOSE TO THE MAV GUIDANCE.

SITES

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
SFC HIGH PRESSURE IS STILL IN CONTROL OVER THE REGION BUT THE H5
RIDGE IS GETTING SQUEEZED AND BEATEN DOWN BY AN APPROACHING FRONT
LATER SATURDAY THAT WILL WASH OUT OVERTOP OF CWA ON SUN...AND THEN
LIFT NE AS A WMFNT OVERNIGHT SUN. DYNAMICS ARE NOT FAVORABLE FOR
THIS TIME FRAME AS SFC HIGH BUILDS RIGHT BACK OVER THE REGION FROM
THE N AND THE S...AND YOU ARE ON THE EAST SIDE OF THE H5 RIDGE
WITH MEAN DOWNWARD MOTION. WAS INCLINED TO LEAVE FCST DRY WHICH IS
GOOD WITH THE PERSISTENT PATTERN WE ARE CURRENTLY UNDER...BUT LOW
CHANCE POPS IN CENTRAL OH APPEARED PRUDENT FOR THE DAYTIME HOURS
SUN. THIS HAS ME CUT BACK ON TEMPS AS WELL.

MODELS APPEAR TO HAVE A BETTER HANDLE ON THE OVERALL PATTERN AFTER
THIS WEAK FRONT WASHES OUT. RIDGING BUILDS OVER THE REGION STARTING
SUN NIGHT. THIS BUILDS ON MON AND THEN GIVES WAY ON TUESDAY AS A SFC
COLD FRONT AND H5 TROF COMBINE TO GIVE THE REGION THE BEST CHANCE OF
RAIN ON TUES NIGHT THAN IT HAS HAD IN THE PAST WHILE. THE AMPLIFIED
PATTERN IS A BIT MORE PRONOUNCED AT THIS TIME AND SIGNIFICANT DRYING
IS NOTED BEHIND THE FRONT ON WED.

FRANKS

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
A CLUSTER OF THUNDERSTORMS WERE MOVING THROUGH EASTERN
OHIO THIS EVENING...ASSOCIATED WITH AN UPPER DISTURBANCE. THE
STRONGEST STORM WILL LIKELY STAY E/SE OF KCMH AND KLCK...BUT BRIEF
MVFR VISIBILITIES AND GUSTS NEAR 25 KTS WILL BE POSSIBLE THROUGH
01Z. ELSEWHERE...HAVE ADDED VCTS 01Z-03Z AT KDAY...AND THE OTHER
TERMINALS HAVE JUST CI.

ANOTHER WEAK DISTURBANCE MAY PRODUCE ISOLATED ACTIVITY AFTER 18Z...BUT
CONFIDENCE IS TOO LOW TO MENTION AT THIS POINT.

OUTLOOK...NO SIG WX EXPECTED THROUGH MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&
Hazardous weather outlook, Jun 13, 9:17 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE WILMINGTON OH
917 PM EDT WED JUN 13 2007

KYZ097>100-OHZ063-064-072>074-079>082-088-150130-
BRACKEN-ROBERTSON-MASON-LEWIS-FAYETTE OH-PICKAWAY-CLINTON-ROSS-
HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
917 PM EDT WED JUN 13 2007

...SEVERE THUNDERSTORM WATCH 395 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>046-
051>056-060>062-065-070-071-077-078-150130-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-
MONTGOMERY-GREENE-FAIRFIELD-BUTLER-WARREN-HAMILTON-CLERMONT-
917 PM EDT WED JUN 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 13, 8:09 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
809 PM EDT WED JUN 13 2007

OHZ052-140045-
CHAMPAIGN OH-
809 PM EDT WED JUN 13 2007

...A STRONG THUNDERSTORM WILL AFFECT CHAMPAIGN COUNTY THROUGH
845 PM EDT...

AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR LIPPINCOTT...MOVING SOUTHWEST AT 15
MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
LIPPINCOTT...SPRINGHILLS...WESTVILLE...ROSEWOOD...CARYSVILLE...
MILLERSTOWN...KISER LAKE STATE PARK AND TERRE HAUTE.

FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
Special weather statement, Jun 13, 8:14 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
814 PM EDT WED JUN 13 2007

OHZ064-073-074-140100-
ROSS OH-HOCKING OH-PICKAWAY OH-
814 PM EDT WED JUN 13 2007

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PICKAWAY...
SOUTHWESTERN HOCKING AND EASTERN ROSS COUNTIES THROUGH 900 PM EDT...

AT 807 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR SOUTH BLOOMINGVILLE...MOVING
SOUTHWEST AT 25 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
ADELPHI...WHISLER...HALLSVILLE...KINGSTON...MOORESVILLE...
LONDONDERRY...CHILLICOTHE...RICHMOND DALE...MASSIEVILLE AND SCIOTO
TRAIL STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
Local storm report, Jun 13, 8:33 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
833 PM EDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     3 S BELLEFONTAINE       40.32N 83.76W
06/13/2007                   LOGAN              OH   LAW ENFORCEMENT

            TREES DOWN

&&

JC
Local storm report, Jun 13, 8:33 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED TYPO
NATIONAL WEATHER SERVICE WILMINGTON OH
833 PM EDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     3 S BELLEFONTAINE       40.32N 83.76W
06/13/2007                   LOGAN              OH   LAW ENFORCEMENT

            TREES DOWN

&&

JC
Local storm report, Jun 13, 8:38 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
838 PM EDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     NEWARK                  40.07N 82.42W
06/13/2007                   LICKING            OH   LAW ENFORCEMENT

            TREES DOWN

&&

JC
Special weather statement, Jun 13, 9:30 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
930 PM EDT WED JUN 13 2007

OHZ088-140215-
SCIOTO OH-
930 PM EDT WED JUN 13 2007

...A STRONG THUNDERSTORM WILL AFFECT SCIOTO COUNTY THROUGH 1015 PM
EDT...

AT 923 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR SOUTH WEBSTER...MOVING SOUTHWEST AT
20 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
MINFORD...PORTSMOUTH REGIONAL AIRPORT...LYRA...SCIOTODALE...
WHEELERSBURG...SCIOTOVILLE...POWELLSVILLE...ROSEMOUNT...NEW BOSTON...
PORTSMOUTH...WEST PORTSMOUTH AND FRANKLIN FURNACE.

FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

Nearby

Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.